# SDR IPXA2022082085434

- Difficulty date: August 9, 2022
- Submitted: August 22, 2022
- Operation: General aviation
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Part number: AEA055214
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRH LOWER AFT FUSELAGE WING TO BODY FAIRING SUPPORT ANGLE CRACK AT STA.1381 LON 30R.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT ANGLE IAW DWG #AEA0552 AND SRM 51-33-01 (MINOR).
